# SDR AALA20070098

- Difficulty date: January 15, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY SLIDE LIGHT AT RIGHT NUMBER FOUR DOOR INOPERATIVE.  REPLACED THE SOCKET ASSEMBLY FOR THE L60 EMERGENCY SLIDE LIGHT AT RIGHT NUMBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
